Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 142, NWS Dodge City, KS

June 15, 2013Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2013, 8:43 PM CDT for Kearny County, Kansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 8:43 PM CDT (01:43 UTC)
Expired
Jun 15, 2013, 9:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kearny County, KS

The radar

The Dodge City radar (KDDC), 120 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 9:00 PM CDTHAIL 0.8812 Ne Kendall, KS
Jun 15, 9:10 PM CDTHAIL 1.2512 Nnw Lakin, KS
Jun 15, 9:20 PM CDTHAIL 114 N Lakin, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
2710 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS53 KDDC 160143
SVRDDC
KSC093-160230-
/O.NEW.KDDC.SV.W.0142.130616T0143Z-130616T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KEARNY COUNTY IN SOUTHWEST KANSAS...

* UNTIL 930 PM CDT

* AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
  OF KENDALL...AND MOVING EAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAKIN AND DEERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 10112 3788 10111 3791 10153 3813 10153
TIME...MOT...LOC 0143Z 266DEG 9KT 3800 10146

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
2 follow-up statements
907 
WWUS53 KDDC 160202
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SAT JUN 15 2013

KSC093-160230-
/O.CON.KDDC.SV.W.0142.000000T0000Z-130616T0230Z/
KEARNY KS-
902 PM CDT SAT JUN 15 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KEARNY
COUNTY UNTIL 930 PM CDT...

AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF KENDALL...AND MOVING EAST AT 10 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LAKIN AND DEERFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3822 10112 3788 10111 3791 10153 3813 10153
TIME...MOT...LOC 0202Z 266DEG 9KT 3800 10140

HAIL...1.00IN
WIND...60MPH

$$

JJOHNSON
992 
WWUS53 KDDC 160229
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
929 PM CDT SAT JUN 15 2013

KSC093-160239-
/O.EXP.KDDC.SV.W.0142.000000T0000Z-130616T0230Z/
KEARNY KS-
929 PM CDT SAT JUN 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KEARNY COUNTY WILL
EXPIRE AT 930 PM CDT/830 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3822 10112 3788 10111 3791 10153 3813 10153
TIME...MOT...LOC 0229Z 266DEG 9KT 3800 10131

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:13 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jun 15, 6:13 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT SAT JUN 15 2013

...UPDATED FOR AVIATION...

.SYNOPSIS...
ISSUED AT 202 PM CDT SAT JUN 15 2013

THE 12Z UPPER AIR ANALYSIS SHOWED BROAD RIDGING CONTINUING OVER THE
LOWER 48 STATES. NUMEROUS WEAK SHORTWAVE TROUGHS WERE EMBEDDED IN
THE FLOW OVER THE RIDGE. A STRONGER WAVE EXTENDED FROM OVER
WESTERN KANSAS INTO THE BIG BEND AREA OF SOUTHWEST TEXAS. THIS
WAVE HAD BROUGHT SOME EARLY MORNING SHOWERS AND THUNDERSTORMS TO
WESTERN KANSAS WHICH HAVE SINCE MOVED INTO CENTRAL AND EASTERN
KANSAS BY EARLY AFTERNOON. BEHIND THIS WAVE...SUBSIDENCE WAS
SPREADING ACROSS WESTERN KANSAS AS EVIDENT IN THE WATER VAPOR IMAGERY.
TO THE WEST OF THIS...A WEAK DISTURBANCE WAS MOVING EAST THROUGH
THE CENTRAL ROCKIES. A WEAK FRONTAL BOUNDARY EXTENDED FROM EASTERN
NEBRASKA ACROSS NORTHWEST KANSAS INTO EAST CENTRAL COLORADO. LOW
LEVEL MOISTURE CONTINUES TO STREAM NORTH TOWARD THE CENTRAL PLAINS AS
DEWPOINTS IN THE LOW TO MID 60S ADVECT INTO WESTERN AND CENTRAL KANSAS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 202 PM CDT SAT JUN 15 2013

IT APPEARS THAT PORTIONS OF WESTERN AND CENTRAL KANSAS COULD HAVE
A DECENT SHOT AT RECEIVING RAIN LATE THIS AFTERNOON INTO
TONIGHT. THE NAM AND GFS MODELS SHOW A TREND OF THUNDERSTORMS
DEVELOPING OVER EASTERN COLORADO AND MOVING INTO WESTERN KANSAS
DURING THE EVENING HOURS. THE HRRR HAS BEEN SHOWING THIS TREND AS
WELL. THE LATEST RUNS OF THAT MODEL ARE SHOWING WIDELY SCATTERED
THUNDERSTORMS DEVELOPING OVER WEST CENTRAL KANSAS LATE THIS
AFTERNOON AND MOVING INTO CENTRAL KANSAS WITH ANOTHER ROUND OF
THUNDERSTORMS THAT DEVELOP OVER EASTERN COLORADO THEN MOVING
ACROSS NORTHWEST AND WEST CENTRAL KANSAS LATER THIS EVENING. THINK
THAT THE TWO AREAS OF STORMS DEPICTED BY THE HRRR MAY BE CORRECT
GIVEN THE LOCATION OF THE FRONTAL BOUNDARY AND INCREASING
INSTABILITY. THE SUBSIDENCE CURRENTLY OVER THE REGION MAY QUASH
ANY LATE AFTERNOON CONVECTION BUT MODEL SOUNDINGS SHOW THE AREA
BECOMING UNCAPPED BY 00Z SO CAN'T TOTALLY RULE OUT A STORM OR TWO.
LATER TONIGHT AM EXPECTING THUNDERSTORMS TO MOVE OUT INTO WEST
CENTRAL AND PARTS OF SOUTHWEST KANSAS. HAVE INCREASED
PRECIPITATION CHANCES TO 50-55 PERCENT ESPECIALLY IN THE AREA
NORTH OF A LINE FROM SYRACUSE THROUGH MONTEZUMA, DODGE CITY AND
LARNED BASED OFF OF TRENDS IN THE HRRR. THE MODELS HINT AT A LOW
LEVEL JET DEVELOPING TONIGHT WHICH COULD HELP SUSTAIN THINGS INTO
THE LATE NIGHT HOURS BUT THINK WE WILL SEE A DECREASING TREND
AFTER 06Z.

SUNDAY SHOULD STAR OUT PARTLY TO MOSTLY SUNNY. ANOTHER WEAK
SHORTWAVE IS PROGGED TO MOVE OUT OF THE ROCKIES DURING THE LATE
AFTERNOON HOURS. HARD TO TELL WHERE EXACTLY THUNDERSTORMS WILL
INITIATE GIVEN THE UNCERTAINTY OF THE FRONTAL POSITION AND THE
POTENTIAL FOR ANY LEFTOVER OUTFLOW BOUNDARIES. WILL CONTINUE THE
PREVIOUS FORECAST TREND OF INCREASING POPS INTO THE CHANCE
CATEGORY BY LATE AFTERNOON. HIGH TEMPERATURES ON SUNDAY MAY ALSO
BE A LITTLE PROBLEMATIC DEPENDING ON HOW MUCH AND WHERE RAINFALL
OCCURS TONIGHT. WILL KEEP HIGHS IN THE UPPER 80S TO NEAR 90 IN
MOST AREAS WITH SOME LOW 90S OUT ALONG THE COLORADO BORDER.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM CDT SAT JUN 15 2013

FOR THE LATE SUNDAY THROUGH EARLY WEDNESDAY PERIOD, A FLAT UPPER
LEVEL RIDGE WILL BE SITUATED OVER THE SOUTHERN AND CENTRAL ROCKIES, WITH
WEST-NORTHWESTERLY CROSS-MOUNTAIN, MID LEVEL, FLOW ACROSS THE HIGH
PLAINS. THIS PATTERN WILL LEAD TO WEAK MID LEVEL CAPPING AND SURFACE
LEE TROUGHING, ALONG WITH LOW LEVEL MOISTURE RETURN ON THE HIGH
PLAINS. IN ADDITION, THE SOUTHERN BRANCH OF THE WESTERLIES AT MID
AND HIGH LEVELS WILL BE SITUATED FROM THE SOUTHWESTERN UNITED
STATES ACROSS THE CENTRAL PLAINS. ALL THESE FACTORS ARE FAVORABLE
FOR NOCTURNAL STORM CLUSTERS TO DEVELOP THIS TIME OF YEAR ON THE FRONT
RANGE AND HIGH PLAINS EVERY EVENING AND NIGHTTIME. THEREFORE,
CHANCES OF THUNDERSTORMS WITH BENEFICIAL RAINS LOOK HIGH. BUT THE
EXACT PLACEMENT OF THE RAIN AREAS IS NOT KNOWN WITH HIGH
CONFIDENCE. LOTS OF COOL OUTFLOW FROM THE THUNDERSTORM CLUSTERS
WILL LEAD TO COOLER HIGH TEMPERATURES EACH DAY THROUGH TUESDAY.
THE BEST CHANCES FOR RAIN APPEAR TO BE SUNDAY AND MONDAY NIGHTS AS
MUCH MORE STABLE AIR COULD BE IN PLACE BY TUESDAY.

FOR THE WEDNESDAY TO FRIDAY PERIOD, UPPER LEVEL RIDGING IS EXPECTED
TO REDEVELOP ACROSS EASTERN KANSAS, MISSOURI AND OKLAHOMA, WITH
UPPER LEVEL TROUGHING OVER THE NORTHERN ROCKIES. THIS WILL LEAD TO
MUCH DRIER WEATHER AND WARMER TEMPERATURES, WITH HIGHS APPROACHING
100F BY FRIDAY AND SATURDAY. ISOLATED THUNDERSTORMS CANNOT BE RULED
OUT EACH AFTERNOON AND EVENING ALONG THE SOUTHERN EDGE OF THE WESTERLIES
NEAR THE LEE TROUGH IN WESTERN KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 606 PM CDT SAT JUN 15 2013

SOUTHEASTERLY UPSLOPE FLOW WILL CONTINUE TONIGHT AT 10-15KT. AN MCS
IS FORECAST TO MOVE FROM EASTERN COLORADO AND INTO WESTERN KANSAS
LATE THIS EVENING. THUNDERSTORMS ARE EXPECTED IN THE KGCK AREA
FROM 03-08Z, AND IN KDDC AND KHYS FROM 05-08Z. THE MAIN THREAT
WILL BE OUTFLOW WINDS TO 40-50KT AND SOME SMALL HAIL TO DIME SIZE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  67  89  64  86 /  50  40  60  30
GCK  66  89  64  86 /  50  40  50  20
EHA  66  92  64  87 /  30  20  40  20
LBL  67  91  64  86 /  30  30  50  30
HYS  66  87  64  85 /  50  50  60  20
P28  69  91  68  88 /  30  40  80  60

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...GERARD
LONG TERM...FINCH
AVIATION...KRUSE
Hazardous weather outlook, Jun 15, 7:01 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SAT JUN 15 2013

KSZ030-031-043>046-061>066-074>081-084>090-170015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
701 PM CDT SAT JUN 15 2013 /601 PM MDT SAT JUN 15 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

A LARGE CLUSTER OF THUNDERSTORMS ARE FORECAST TO MOVE FROM EASTERN
COLORADO AND INTO SOUTHWEST AND SOUTH CENTRAL KANSAS LATER TONIGHT.
SOME OF THESE THUNDERSTORMS COULD CONTAIN HAIL UP TO DIME SIZE,
WIND GUSTS TO 50 MPH, BRIEF HEAVY DOWNPOURS, AND LIGHTNING. THE
THUNDERSTORMS ARE ANTICIPATED TO BE FROM LIBERAL TO GARDEN CITY
AND DIGHTON BY AROUND 10 PM TO MIDNIGHT, THEN SPREAD EAST AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE LIKELY SUNDAY NIGHT, ESPECIALLY EAST OF
HIGHWAY 183. WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF
GOLFBALLS WILL BE THE MAIN WEATHER HAZARDS.

ADDITIONAL THUNDERSTORM CHANCES WILL EXIST FROM MONDAY INTO
WEDNESDAY NIGHT. AT THIS TIME, IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Special weather statement, Jun 15, 8:05 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT SAT JUN 15 2013

KSZ045-064-065-079-160145-
EDWARDS-HODGEMAN-NESS-PAWNEE-
805 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HODGEMAN...NORTHWESTERN
EDWARDS...SOUTHEASTERN NESS AND WESTERN PAWNEE COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF JETMORE...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN EASTERN HODGEMAN...NORTHWESTERN EDWARDS...SOUTHEASTERN
NESS AND WESTERN PAWNEE COUNTIES...INCLUDING THE CITY OF HANSTON...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 3831 9945 3792 9959 3814 10003 3832 9999
TIME...MOT...LOC 0106Z 286DEG 10KT 3820 9990

JJOHNSON
Local storm report, Jun 15, 8:11 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             8 N JETMORE             38.20N 99.92W
06/15/2013  M1.00 INCH       HODGEMAN           KS   CO-OP OBSERVER

&&

LEE
Special weather statement, Jun 15, 8:24 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT SAT JUN 15 2013

KSZ046-065-160215-
PAWNEE-RUSH-
824 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PAWNEE AND SOUTHEASTERN
RUSH COUNTIES...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ASH VALLEY...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN PAWNEE AND SOUTHEASTERN RUSH COUNTIES...
INCLUDING THE CITY OF ASH VALLEY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3818 9901 3824 9930 3842 9929 3841 9903
      3827 9902 3826 9901
TIME...MOT...LOC 0124Z 271DEG 15KT 3833 9916

JJOHNSON
Local storm report, Jun 15, 8:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
839 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             9 N JETMORE             38.22N 99.89W
06/15/2013  M1.00 INCH       HODGEMAN           KS   PUBLIC

&&

LEE
Local storm report, Jun 15, 8:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             6 NNE ASH VALLEY        38.36N 99.16W
06/15/2013  M1.00 INCH       RUSH               KS   PUBLIC

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:05 PM CDTSpecial Weather StatementDDCHodgeman40 min
Jun 15, 8:15 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness45 min
Jun 15, 8:24 PM CDTSpecial Weather StatementDDCPawnee51 min
Jun 15, 8:28 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush47 min
Jun 15, 8:52 PM CDTSevere Thunderstorm WarningDDCStafford53 min
Jun 15, 8:58 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness47 min
Jun 15, 9:20 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny40 min
Jun 15, 9:24 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness51 min
Jun 15, 9:43 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford47 min
Jun 15, 9:44 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness46 min
Jun 15, 9:56 PM CDTFlash Flood WarningDDCHodgeman3 hr
Jun 15, 9:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny63 min
Jun 15, 10:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Scott, Stanton50 min
Jun 15, 10:27 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford48 min
Jun 15, 10:29 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman46 min
Jun 15, 11:09 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Lane, Scott51 min
Jun 15, 11:14 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman61 min
Jun 15, 11:33 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Haskell, Hodgeman, Meade42 min
Jun 16, 12:01 AM CDTSevere Thunderstorm WarningDDCFord59 min
Jun 16, 12:46 AM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Edwards, Ford, Hodgeman and 3 more59 min
Jun 16, 12:47 AM CDTAreal Flood WarningDDCHodgeman6 hr
Jun 16, 1:43 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.